# SDR FDEA200904021137

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53970769200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERSIZED HOLE IN SKIN ON C 54, P 35-36 LT AND NOT ENOUGH EDGE DISTANCE IN A EXTRUDED PROFILE.  REPAIR PERFORMED BY COLLAR BUSH INSTALLATION IN SKIN WITH DIAMETER OF 8.0MM AND INSTALLING HL10VF6 IN AFFECTED HOLE IAW RAS 70518454/004/2009 ISS A, APPROVED BY EA  6-5310-129113.
